# SDR DALA2018062904280

- Difficulty date: June 27, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 52,501 hours, 24,999 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND WEAR ON THE NR 3 SLAT LOWER SKIN WEDGE AREA.  MAINTENANCE REPAIRED THE DAMAGE IAW SRM 57-42-01, REPAIR 6.
